# SDR SWIA202160020

- Difficulty date: May 23, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH INBOARD FLAP VANE IS CHAFED ON ITS INBOARD VANE CAP.     (C-CHECK RO 8/1/2021)    INSTALLED NEW INBOARD FLAP VAINE CAP AT R/H INBOARD FLAP. REF. CRJ 200 SRM 51-42-13, DWG 601R14302 REV. E  COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
